# SDR R61A2024083000375

- Difficulty date: August 24, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 41,149 hours, 31,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 17066348001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CORRODED SHEAR CLIP AT FR 82 STGR 27R-29R. REMOVED AND REPLACED SHEAR CLIP AT FR 82 STGR 27R-29R. REF SRM 51-40-02, 51-40-08 AND 51-23-04. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION
